# SDR C2XA96CL046

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 922FS2A6NZ735
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3283 - CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION, THE NOSE LANDING GEAR A/B RED LIGHTS STAYED ILLUMINATED ASSOCIATED WITH A AIRCRAFT VIBRATION.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED THE NOSE LANDING GEAR PROXIMITY SWITCHES, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB 120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
